# SDR SWAA2025121641893

- Difficulty date: December 2, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 29,918 hours, 14,994 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK HAS LIGHT SURFACE CORROSION.   REMOVED EMERGENCY EXIT DOOR UPPER LINING IAW AMM 25-21-20-000-801, & REINSTALLED EMERGENCY EXIT DOOR UPPER LINER IAW AMM 25-21-20-400-801 3.D. (2) AND (4). AND REMOVED AND REPLACED EMERGENCY EXIT DOOR LIFE LINE IAW AMM 25-61-10-000-802, AND 25-61-10-400-802.
